Cocycles on abelian groups and primitive ideals in group C*-algebras of two-step nilpotent groups and connected Lie groups

Lüdeking A, Poguntke D (1994)
Journal of Lie Theory 4(1): 39-103.

Download
OA
Journal Article | Published | English
Author
;
Publishing Year
ISSN
PUB-ID

Cite this

Lüdeking A, Poguntke D. Cocycles on abelian groups and primitive ideals in group C*-algebras of two-step nilpotent groups and connected Lie groups. Journal of Lie Theory. 1994;4(1):39-103.
Lüdeking, A., & Poguntke, D. (1994). Cocycles on abelian groups and primitive ideals in group C*-algebras of two-step nilpotent groups and connected Lie groups. Journal of Lie Theory, 4(1), 39-103.
Lüdeking, A., and Poguntke, D. (1994). Cocycles on abelian groups and primitive ideals in group C*-algebras of two-step nilpotent groups and connected Lie groups. Journal of Lie Theory 4, 39-103.
Lüdeking, A., & Poguntke, D., 1994. Cocycles on abelian groups and primitive ideals in group C*-algebras of two-step nilpotent groups and connected Lie groups. Journal of Lie Theory, 4(1), p 39-103.
A. Lüdeking and D. Poguntke, “Cocycles on abelian groups and primitive ideals in group C*-algebras of two-step nilpotent groups and connected Lie groups”, Journal of Lie Theory, vol. 4, 1994, pp. 39-103.
Lüdeking, A., Poguntke, D.: Cocycles on abelian groups and primitive ideals in group C*-algebras of two-step nilpotent groups and connected Lie groups. Journal of Lie Theory. 4, 39-103 (1994).
Lüdeking, Armin, and Poguntke, Detlev. “Cocycles on abelian groups and primitive ideals in group C*-algebras of two-step nilpotent groups and connected Lie groups”. Journal of Lie Theory 4.1 (1994): 39-103.
Main File(s)
Access Level
OA Open Access

This data publication is cited in the following publications:
This publication cites the following data publications:

Export

0 Marked Publications

Open Data PUB

Search this title in

Google Scholar